# SDR CA151209008

- Difficulty date: September 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Hnywl AS90711A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR`S MAINTENANCE PROVIDER REPORTED THAT A PORTION OF THE RADOME COLLAPSED DURING A MAINTENANCE TEST FIGHT.  THE ACFT WAS CLIMBING THROUGH FL170 WHEN THE CREW HEARD A LOUD THUD.  THERE WERE NO MESSAGES ON THE ENGINE INDICATION AND CREW ALERTING SYS EICAS AND NO OTHER SIGNS OF ANYTHING ABNORMAL.  THE CREW ELECTED TO RETURN TO THE AIRPORT.  NO EMERGENCY WAS DECLARED. PHOTOS OF THE COLLAPSED RADOME TAKEN FOLLOWING THE INCIDENT DO NOT APPEAR TO SHOW ANY REMAINS OF WILDLIFE OR SIGNS OF IMPACT.  THE CREW REPORTED THAT THEY DID NOT OBSERVE ANY FOD. THE RADOME HAD BEEN REPLACED ON SEPTEMBER 2ND 2015. THIS WAS THE FIRST FLIGHT SINCE THE RADOME HAD BEEN REPLACED.  THE RADOME INSTALLED ON THE ACFT WAS A PREVIOUSLY DAMAGED.  PART THAT HAD BEEN REPAIRED AND CERTIFIED AIRWORTHY AT AUTHORIZED REPAIR FACILITY. THE EVENT HAS BEEN REPORTED TO LOCAL AUTHORITIES. ACFT MFG HAS BEEN REQUESTED TO INVESTIGATE THE CAUSE OF THE COLLAPSE. GLOBAL CUSTOMER SUPPORT ENGINEERING IS INVESTIGATING.
